# SDR DALA2017083106476

- Difficulty date: August 28, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 65,701 hours, 47,364 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stand Off
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUX HYD PUMP POWER CABLE RT WW WIRING STANDOFF SUPPORT BRACKET CRACKED. LOCATED JUST I/B OF THE HYD SERVICE ACCESS PANEL. REMOVED AND INSTALLED THE STAND OFF IAW SRM 51-30-01.
